Obrazovanje

  • 2010                doktor matematičkih nauka, Univerzitet u Sarajevu
  • 2005                magistar matematičkih nauka, Univerzitet u Sarajevu
  • 2003                diplomirani matematičar, Univerzitet u Sarajevu

Akademsko iskustvo

  • 2015. – do danas vanredna profesorica na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 2010. – 2015.   docent na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu
  • 2005. – 2010.   viši  asistent na Odsjeku za matematiku Prirodno-matematičkog fakulteta Univerziteta u Sarajevu

Naučni radovi

  1. Nacima Memić, Mahler coefficients of 1-Lipschiz measure-preserving functions on Zp, Int. J. Number Theory, 16, No. 6. (2020), 1247-1261
  2. Nacima Memić and Jasmina Muminović Huremović, Ergodic Uniformly Differentiable Functions Modulo p on Zp, P-Adic Numbers Ultrametric Analysis and Applications 12(1) (2020), 49-59
  3. Nacima Memić, Mahler coefficients of locally scaling transformations on $\mathbb{Z}_{p}, Colloq. Math.162, No1, (2020), 53-76.
  4. Nacima Memić and Samra Sadiković, Maximal Operators and Characterization of Hardy Spaces, Analysis Mathematica 46(1) (2020) :119-131
  5. Nacima Memić, Mahler Coefficients of Uniformly Differentiable Functions Modulo p, IInt. J. Number Theory, 16, No.9 (2020), 2113-2127
  6. Nacima Memić and Amil Pečenković, On the L_1 norm of the Dirichlet kernel on the group of 2-adic integers, Acta Universitatis Apulensis 63, (2020) :123-130
  7. Nacima Memić, Notes on ergodic 2-adic transformations, P-Adic Numbers Ultrametric Analysis and Applications, 12 (2020), 297-309
  8. Milad Moazami Goodarzi, Mahdi Hormozi and Nacima Memić, Embedding of generalized Wiener classes into Lipschitz spaces, Math. Inequal. Appl. 22, No. 1, 291-296 (2019)
  9. Nacima Memić, On some compatible functions on the set of 3-adic integers, Colloq. Math. 155, No. 2, 197-214 (2019)
  10. Nacima Memić, Sets of minimality of (1-1)-rational functions,  p-Adic Numbers Ultrametric Anal. Appl., 10  (2018), , No. 3, pp. 209–221.
  11. Nacima Memić, Amil Pečenković, Difference operator and derivative on the dyadic field, Acta Mathematica Academiae Paedagogiace Nyíregyháziensis (AMAPN), 34(1), 2018.
  12. Nacima Memić, Ergodic polynomials on 2-adic spheres, Bulletin Polish Acad. Sci. Math., DOI: 10.4064/ba8099-1-2017 Published online: 9 March 2017
  13. Milad Moazami Goodarzi, Mahdi Hormozi, Nacima Memić, Relations between Schramm spaces and generalized Wiener classes, JMAA, 450 (2017), 829–838. http://dx.doi.org/10.1016/j.jmaa.2017.01.033
  14. N. Memić, Z. Šabanac, On perturbed monomials on 2-adic speres around 1, Filomat, 31:15 (2017), 4905–4913 https://doi.org/10.2298/FIL1715905M
  15. Nacima Memić, Ergodicity conditions on the group of 3-adic integers, Colloquium Mathematicum, DOI: 10.4064/cm6696-2-2016.
  16. Nacima Memić, Characterization of ergodic rational functions on the set of 3-adic units, International Journal of Number Theory, DOI: 10.1142/S1793042117500609, 2016
  17. Nacima Memić, George Tephnadze and L. E. Persson, A note on the maximal operators of Vilenkin—Nörlund means with non-increasing coefficients, Studia Scientiarum Mathematicarum Hungarica 53(4):545-556, December 2016, DOI: 10.1556/012.2016.53.4.1342
  18. Nacima Memić, Ergodic Products and Powers on Compact Subsets of the p-adic Field, Bulletin Polish Acad. Sci. Math. 64 (2016) , 47-53, DOI: 10.4064/ba8027-7-2016.
  19. Nacima Memić and Zenan Šabanac, On some subsequences of Fejer means for integrable functions on unbounded Vilenkin groups, Advances in Mathematics: Scienti c Journal 5 (2016), no.2, 143 152.
  20. Nacima Memić, Almost everywhere convergence of some subsequences of Fejer means for integrable functions on some unbounded Vilenkin groups, Math. Slovaca, 67 (2017), no:1, 179-190. DOI: https://doi.org/10.1515/ms-2016-0256.
  21. Nacima Memić, Ergodic polynomials on subsets of p-adic integers,  p-Adic Numbers, Ultrametric Analysis and Application,  Vol. 8, No. 2 (2016), pp. 149–159.
  22. Nacima Memić, Ilona Simon, George Tephnadze, Strong convergence of two dimensional Vilenkin-Fourier series, Math. Nachr. 1–16 (2015)/DOI 10.1002/mana.201400239
  23. Memić Nacima, Almost everywhere convergence of some subsequences of the Norlund logarithmic means of Walsh–Fourier series, Analysis Mathematica, 41 (2015), 45–54, DOI: 10.1007/s10476-015-0104-7
  24. Nacima Memić, Almost everywhere convergence of Fejer means of some subsequences of Fourier series for integrable functions with respect to the Kaczmarz system, Advances in Mathematics: Scienti c Journal 4 (2015), no.1, 65 77 ISSN 1857-8365.
  25. Memić Nacima, On the divergence of Norlund logarithmic means with respect to the L1 norm on some unbounded Vilenkin groups, Facta Univ. Ser. Math. Inform. 29 (2014), no. 3, 271–279.
  26. Memić Nacima, On almost everywhere convergence of some subsequences of Fejer means for integrable integrable functions on unbounded Vilenkin groups, Acta Math. Acad. Paedagog. Nyházi. (N.S.) 30 (2014), 91–101.
  27. Memić Nacima, A note on multipliers of weak type on the dyadic group. Facta Univ. Ser. Math. Inform. 28 (2013), no. 1, 67–74.
  28. Memić Nacima, Estimates for the integral of maximal functions of Fejér kernel. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 28 (2012), no. 2, 177–187.
  29. Memić Nacima, On the boundedness of the V-conjugation operator On Hardy spaces. New Zealand J. Math. 42 (2012), 121–129.
  30. Memić Nacima; Pirić Samra, Inverse character formula for Vilenkin systems. Facta Univ. Ser. Math. Inform. 27 (2012), no. 2, 199–211.
  31. Avdispahić, M.; Memić, N.; Weisz, F. Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups. J. Math. Anal. Appl. 390 (2012), no. 1, 68–73.
  32. Memić Nacima, Multiplicative systems on ultra-metric spaces. Math. Balkanica (N.S.) 24 (2010), no. 3-4, 275–284.
  33. Avdispahić, M.; Memić, N. On the Lebesgue test for convergence of Fourier series on unbounded Vilenkin groups. Acta Math. Hungar. 129 (2010), no. 4,381–392.
  34. Avdispahić, M.; Memić, N. A derivative on the field of p-adic numbers. p-Adic Numbers Ultrametric Anal. Appl. 2 (2010), no. 4, 278–284.
  35. Avdispahić, M.; Memić, N. Fourier multiplier theorem for atomic Hardy spaces on unbounded Vilenkin groups. J. Math. Anal. Appl. 363 (2010), no. 2, 588–595.